Hyers-Ulam and Hyers-Ulam-Rassias Stability of First-Order Linear Dynamic Equations
We present several new sufficient conditions for Hyers-Ulam and Hyers-Ulam-Rassias stability of first-order linear dynamic equations for functions defined on a time scale with values in a Banach space.
M. A. Alghamdi et al., "Hyers-Ulam and Hyers-Ulam-Rassias Stability of First-Order Linear Dynamic Equations," Publications de l'Institut Mathematique, vol. 109, no. 123, pp. 83-93, Mathematical Institute SANU, Oct 2021.
The definitive version is available at https://doi.org/10.2298/PIM2123083A
Mathematics and Statistics
Keywords and Phrases
first-order linear dynamic equations; Hyers-Ulam stability; Hyers-Ulam-Rassias stability; time scales
International Standard Serial Number (ISSN)
Article - Journal
© 2021 Mathematical Institute SANU, All rights reserved.
18 Oct 2021